# SDR R61A201509090669

- Difficulty date: September 9, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK WAS REPORTED, AFT CARGO DOOR FWD, AFT CORNER SEAL REST IS CORRODED.  MAINTENANCE R & R AFT CARGO DOOR FWD, AFT CORNER SEAL REST IAW SRM 51-40-02, 51-21-02, 51-23-06, 20-10-01. PN 170-85492-403 SEAL REST.
